# SDR DLM88000343

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SLAT RETRACTION DISAGREE LIGHT REMAINED ILLUMINATED.  POM PROCEDURE FOLLOWED AND LIGHT REMAINED ON.  FOUND D SENSOR RT WING STICKING IN THE CLOSE POSITION WITH SLAT UP.  ADJUSTED MECH TARGET GUIDES AND LUBRICATED, OPN NOW CKS NORMAL PER MM.
